Opened Access Homotopy theory of bicomplexes

Show item statistics
Export to
Author: Muro Jiménez, Fernando
Roitzheim, Constanze
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2019-05
Published in: Journal of Pure and Applied Algebra, 223 (5), 1913-1939.
Document type: Article
Abstract: We define two model structures on the category of bicomplexes concentrated in the right half plane. The first model structure has weak equivalences detected by the totalisation functor. The second model structure’s weak equivalences are detected by the E2-term of the spectral sequence associated to the filtration of the total complex by the horizontal degree. We then extend this result to twisted complexes.
Size: 291.6Kb
Format: PDF


DOI: 10.1016/j.jpaa.2018.08.007

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)